# SDR DLM88100748

- Difficulty date: March 24, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 53,082 hours, 39,730 cycles
- Engine: Pwa JT8D219
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Fumes
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE, PILOT NOTICED BURNING SMELL AND HAZE IN COCKPIT. HAZE WAS NOT VISIBLE IN CABIN.  PILOT TURNED OFF PACK NR 2 AND SMELL AND HAZE DISSAPATED. NR 2 PACK PRESSURE PEGGED AT 5.0. MX RAN ENGINES AT SEVERAL POWER SETTINGS AND COULD NOT DUPLICATE.  ENGINE BLEED AND A/C PACK OPERATION CHECKS GOOD.  PERFORMED OPN 5088 AND NO TROUBLE WAS FOUND.  PERFORMED A DUCT BURNOUT OPN 5089 AS PRECAUTIONARY. PNEUMATIC BLEED SYS AND A/C PACK SYS OPS CHECK GOOD.
